Wednesday, January 31, 2007

Hyper-sickness

Man, I am having a rough go of it. I got nosebleeds now. Throwing up, nausea, headaches, heartburn, acid reflux, nosebleeds. Everyday. All day. Extreme thirst that I can't quench because liquids come right back up, and hunger pains because I can only eat a tiny bit at a time.
Why me? Why me!

4 comments:

bomba said...

Heartburn, Indigestion, Upset stomach, Diareha...PetoBismal...

Jennifer said...

Oh, that's horrible!! I feel so bad for you :( (((HUGS)))

Laurie said...

I'm sorry you are still feeling bad. I think it is time for you to go back to the Dr. if you haven't already. . . thinking of you!

Laurie said...

Joyce,

I don't know what the name of the nausea patch is but it is a prescription. You might want to call your doctor to see if he/she will prescribe it for you. I know it helped me tremendously. It's the same patch people use on cruises to keep from getting seasick. It's worth a try. Feel better soon!

My Page